Previous |  Up |  Next


Title: Influence of linearization to the solution of Fisher's equation in a plane (English)
Author: Chocholatý, Pavol
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 1-6, 2008
Issue: 2008
Pages: 71-76
Category: math
Summary: Reaction-diffusion equations arise as mathematical models in a series of important applications. Some difference schemes to the solution of the Fisher's equation are presented. ()
Keyword: influence of linearization
Keyword: reaction-diffusion equations
Keyword: difference schemes
Keyword: Fisher’s equation
MSC: 35K57
MSC: 65M06
idZBL: Zbl 1201.65152
Date available: 2015-09-08T11:33:45Z
Last updated: 2015-12-04
Stable URL:


Files Size Format View
PANM_14-2008-1_11.pdf 184.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo